Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS Atlanta, GA

April 19, 20134 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2013, 1:10 PM EDT for 4 counties in Georgia. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2013, 1:10 PM EDT (17:10 UTC)
Expired
Apr 19, 2013, 1:45 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Jasper County, GA, Morgan County, GA, Newton County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 1:10 PM EDTTSTM WND DMGMansfield, GASEVERAL REPORTS OF DAMAGE...HOMES MOVED OFF THEIR FOUNDATION...POWER POLES DOWN.
Apr 19, 1:11 PM EDTTORNADOMansfield, GAAPPEARANT TORNADO HIT MANSFIELD...ALSO OBSERVED CLEARLY ON ATLANTA TDWR RADAR. SOME HOMES DAMAGED AND MOVED OFF THEIR FOUNDATION...POWER POLES DOWN. MANY TREES DOWNED. PAVILION AT BEAVER PARK DESTROYED. FINAL RATING AND DETERMINATION PENDING DAMAGE SURVEY.
Apr 19, 1:12 PM EDTTORNADO1 Sw Mansfield, GA*** 1 INJ *** AN EF2 TORNADO FORMED WITHIN A LINE OF THUNDERSTORMS AS IT MOVED THROUGH NEWTON COUNTY. DAMAGE BEGAN ALONG DUKES ROAD WHERE TREES WERE SNAPPED AND UPROOTED. AS THE TORNADO MOVED INTO THE TOWN OF MANSFIELD IT GAINED INTENSITY. EF2 DAMAGE OCCURRED
Apr 19, 1:22 PM EDTTORNADO4 Ene Newborn, GATHIS TORNADO IS THE SAME TORNADO THAT MOVED FROM NEWTON COUNTY. THE TORNADO WEAKENED AS IT MOVED INTO MORGAN COUNTY. PRIMARILY TREE DAMAGE OCCURRED WHERE SEVERAL TREES WERE DOWNED. THE TORNADO DISSIPATED NEAR THE INTERSECTION OF DURDEN ROAD AND REESE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 12:37 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 292 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 252 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
292 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
252 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

856 
WUUS52 KFFC 191710
SVRFFC
GAC159-211-217-297-191745-
/O.NEW.KFFC.SV.W.0092.130419T1710Z-130419T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 PM EDT FRI APR 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JASPER COUNTY IN CENTRAL GEORGIA
  MORGAN COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHEASTERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHEASTERN WALTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 145 PM EDT

* AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES NORTHWEST OF MANSFIELD TO MANSFIELD TO 13 MILES SOUTH OF
  MANSFIELD...MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NEWBORN...RUTLEDGE...MADISON...BOSTWICK AND BUCKHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3355 8331 3338 8384 3350 8389 3382 8353
      3364 8337
TIME...MOT...LOC 1710Z 239DEG 42KT 3362 8380 3349 8371
          3335 8371

$$
1 follow-up statement
449 
WWUS52 KFFC 191741
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EDT FRI APR 19 2013

GAC159-211-217-297-191751-
/O.EXP.KFFC.SV.W.0092.000000T0000Z-130419T1745Z/
WALTON GA-NEWTON GA-MORGAN GA-JASPER GA-
141 PM EDT FRI APR 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JASPER...
MORGAN...SOUTHEASTERN NEWTON AND SOUTHEASTERN WALTON COUNTIES EXPIRES
AT 145 PM EDT...

AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BOSTWICK TO APALACHEE TO BUCKHEAD...MOVING NORTHEAST AT 50 MPH.

THE STORMS HAVE MOVED OUT OF THE WARNED AREA.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR GEORGIA.

LAT...LON 3355 8332 3338 8384 3350 8389 3382 8353
      3364 8337
TIME...MOT...LOC 1741Z 239DEG 42KT 3381 8343 3367 8334
          3353 8334

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 11:32 AM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Apr 19, 11:32 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 AM EDT FRI APR 19 2013

.UPDATE...
LEADING CONVECTIVE EDGE OF PRECIP SHIELD AND SHARP SOUTH TO WNW
WIND SHIFT IS CURRENTLY BISECTING THE CWA FROM A COLUMBUS TO
ATLANTA TO GAINESVILLE LINE AND PUSHING EASTWARD. LIGHTNING
ACTIVITY HAS BEEN CLOSE TO NIL THOUGH HAVE SEEN SOME VERY ISOLATED
STRIKES MAINLY IN THE SOUTHERN TIER. WITH 500-1000 J/KG OF SBCAPE
ACROSS CENTRAL GEORGIA...THIS AREA WILL HAVE THE BEST CHANCE FOR
THUNDERSTORM DEVELOPMENT THIS AFTERNOON ALONG THIS LEADING THIN
EDGE. SPC STILL HAS AREA IN GENERAL THUNDER AND SLIGHT RISK REMAINS
EAST OF THE CWA...THOUGH WITH BULK 0-1KM SHEAR NEAR 35 KTS AND
EFFECTIVE SRH OF 200-300 M**2/S**2...COULD NOT RULE OUT ISOLATED
STRONG TO SEVERE LEVEL WIND GUSTS OR A BRIEF ISOLATED TORNADO
SPINNING UP.

HAVE ADJUSTED TEMP TREND TO BE A BIT MORE DISTINCT AND LOWER
EARLIER AS OBS HAVE SHOWN NEARLY A 15 DEGREE DROP BEHIND THE
FRONT. OTHERWISE ONLY MINOR OTHER TWEAKS MADE TO FORECAST AND
PREVIOUS DISCUSSION FOLLOWS...

BAKER

&&

.PREV DISCUSSION... /ISSUED 726 AM EDT FRI APR 19 2013/

PREV DISCUSSION...

.SHORT TERM /TODAY THROUGH TONIGHT/...
/ISSUED 429 AM EDT FRI APR 19 2013/
MAIN FEATURE OF THE SHORT TERM WILL BE THE COLD FRONT PUSHING
THROUGH THE CWA TODAY. SHOWERS ARE JUST BEGINNING TO PUSH INTO
NORTHWEST GEORGIA THIS MORNING AND EXPECT IT TO PUSH INTO THE ATL
AREA BY MID MORNING AND INTO CENTRAL GEORGIA THIS AFTERNOON. HI RES
MODELS ARE ALL CONSISTENT WITH BRINGING THIS INITIAL AREA OF SHOWERS
AND THUNDERSTORMS THROUGH BUT THEN DEVELOPING AN AREA OF SHOWERS
BEHIND IT AROUND THE ATL METRO AREA AND PUSHING SOUTHEAST INTO
CENTRAL GEORGIA. GIVEN THIS...HAVE NOT BEEN TOO QUICK TO CLEAR OUT
THE POPS THIS AFTERNOON...BUT GIVEN INSTABILITY THIS AFTERNOON IS
LIMITED TO CENTRAL GEORGIA...HAVE ONLY INCLUDED SHOWERS IN THE
NORTH.

INSTABILITY IS FAIRLY LIMITED THIS MORNING AND THUS LIGHTNING HAS
BEEN MINIMAL IN THE LINE. DESPITE LIMITED INSTABILITY...MAIN THREAT
WITH THE LINE THIS MORNING IS DAMAGING WIND. BOTH NAM AND GFS SHOW
40KT LOW LEVEL SHEAR THIS MORNING. IN ADDITION...HAVE ALREADY SEEN
SOME KINKS IN REFLECTIVITY ALONG THE LINE AND WILL HAVE TO WATCH
CAREFULLY AS IT MOVES INTO NORTHWEST GEORGIA AS THE TORNADO THREAT
IS NON-ZERO THIS MORNING. AS THE LINES PROGRESSES THROUGH THE CWA
TODAY...INSTABILITY INCREASES WITH DAYTIME HEATING...HOWEVER THE
LOW-LEVEL SHEAR DECREASES BY THE AFTERNOON. WITH CAPE EXPECTED
AROUND 1000 J/KG THIS AFTERNOON ACROSS CENTRAL GEORGIA...THINK
THIS MAY BE OUR BETTER CHANCE FOR THE STRONGER STORMS WITH THE
MAIN THREAT BEING DAMAGING WIND. SPC HAS KEPT US OUT OF THE SLIGHT
RISK FOR TODAY...BUT WE ARE IN GENERAL THUNDER.

TEMPS ARE NEAR A BLEND BUT DO NOT FOLLOW A DIURNAL TREND FOR TODAY.
WILL SEE TEMPS DROP WITH THE RAIN MOVING IN AND COLD FRONT PUSHING
THROUGH. OVERNIGHT LOWS DROP DOWN INTO THE MID 30S ACROSS NORTH AND
PARTS OF WEST GEORGIA. MAY NEED TO ISSUE A FROST ADVISORY FOR
THIS...BUT GIVEN BORDERLINE VALUES WILL LET THE DAY SHIFT
RE-EVALUATE.

11

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
/ISSUED 429 AM EDT FRI APR 19 2013/
QUIET LONG TERM STILL ON TAP FOR THE FORECAST AREA UNTIL THE
MIDDLE OF NEXT WEEK...WHEN THE NEXT FRONTAL BOUNDARY IS EXPECTED
TO IMPACT THE CWFA.

ANY LINGERING SHOWERS EARLY SATURDAY MORNING SHOULD DISSIPATE/MOVE
OFF TO THE EAST BY LATE MORNING AS HIGH PRESSURE BUILDS IN FROM THE
WEST. HIGH PRESSURE WILL REMAIN ACROSS THE CWFA THROUGH EARLY NEXT
WEEK.

BOTH THE NAM AND GFS SHOW AN INVERTED SURFACE TROUGH DEVELOPING TO
THE EAST OF THE FORECAST AREA SUNDAY INTO EARLY MONDAY. THE NAM
BRINGS IN SOME LIGHT PRECIP WITH THIS FEATURE...WHILE THE GFS
REMAINS DRY. THE POPS PRODUCED BY THE NAM ARE VERY LOW AT THIS
TIME...SO WILL KEEP THE FORECAST DRY FOR NOW.

THE NEXT BEST CHANCES FOR PRECIP WILL BE TUESDAY NIGHT INTO
WEDNESDAY NIGHT. A SHARP COLD FRONT WILL BEGIN APPROACHING WESTERN
GA OVERNIGHT TUESDAY...AN POPS WILL INCREASE FROM THE WEST. THE
HIGHEST POPS SHOULD OCCUR ON WEDNESDAY WITH THE FROPA. MODELS ARE
SHOWING SOME INSTABILITY...SO WILL KEEP THUNDER IN THE FORECAST.

HIGH PRESSURE WILL RETURN FOR THE END OF THE WEEK.

NLISTEMAA

&&

.AVIATION...
12Z UPDATE...
AREA OF SHRA/TSRA WILL MOVE INTO THE ATL METRO SITES OVER THE NEXT
HOUR. LIGHTNING WITH THE LINE IS VERY LIMITED SO DECIDED TO CHANGE
THUNDER TO A TEMPO RATHER THAN PREDOMINATE FOR ATL SITES. AFTER
THE INITIAL LINE MOVES THROUGH...THE THUNDER THREAT DIMINISHES
HOWEVER RAIN IS EXPECTED TO REMAIN THROUGH THE
AFTERNOON...ALTHOUGH COULD SEE SOME BREAKS. MAINLY MVFR CIGS
EXPECTED THROUGH THE AFTERNOON AND CIGS SHOULD CLEAR OUT
OVERNIGHT. WINDS AT ATL HAVE COME AROUND TO THE SSW AND WILL
BECOME W BY NOONTIME. WINDS WILL BE GUSTY TO 25KTS TODAY.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  41  67  43 / 100  40   0   0
ATLANTA         71  40  65  45 / 100  10   0   0
BLAIRSVILLE     67  37  62  39 / 100  10   0   0
CARTERSVILLE    70  37  65  41 / 100   5   0   0
COLUMBUS        74  42  70  45 / 100  30   0   0
GAINESVILLE     68  41  66  44 / 100  10   0   0
MACON           73  41  69  45 / 100  70   5   0
ROME            64  36  66  40 / 100   5   0   0
PEACHTREE CITY  71  37  66  41 / 100  20   0   0
VIDALIA         83  53  69  50 / 100 100  30   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...11/BAKER
LONG TERM....NLISTEMAA
AVIATION...11
Hazardous weather outlook, Apr 19, 11:52 AM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 AM EDT FRI APR 19 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1152 AM EDT FRI APR 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE REGION TODAY...ASSOCIATED WITH A COLD FRONTAL PASSAGE. THE
BEST CHANCE FOR THUNDERSTORMS WILL BE MAINLY SOUTH AND EAST OF
ATLANTA ACROSS CENTRAL GEORGIA WHERE THE MORE UNSTABLE AIR EXISTS
AHEAD OF THE FRONT. WITH STRONG LOW LEVEL SHEAR NEAR THE FRONT
EDGE OF THE SYSTEM...SOME STORMS COULD BE STRONG AND A FEW
ISOLATED SEVERE WITH THE MOST LIKELY HAZARDS BEING STRONG GUSTY
WINDS... SMALL HAIL...LIGHTNING AND HEAVY RAIN. A BRIEF ISOLATED
TORNADO WOULD NOT BE OUT OF THE QUESTION AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS SHOULD
REMAIN ALERT IN CASE CONDITIONS CHANGE.

In the hours before

Special weather statement, Apr 19, 12:29 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1229 PM EDT FRI APR 19 2013

GAZ103-104-191700-
1229 PM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 100 PM EDT...

AT 1224 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WESTON...MOVING NORTHEAST AT
45 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WEBSTER
AND SUMTER COUNTIES THROUGH 100 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE LEVERETTS...CENTERPOINT...CROXTON CROSSROADS...
PLAINS AND MADDOX.

&&

LAT...LON 3195 8444 3193 8444 3191 8446 3191 8458
      3192 8461 3193 8461 3214 8437 3200 8419
      3191 8438
TIME...MOT...LOC 1629Z 229DEG 39KT 3190 8455
Special weather statement, Apr 19, 12:40 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1240 PM EDT FRI APR 19 2013

GAZ058-069>071-080-081-191715-
1240 PM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN MONROE...LAMAR...
UPSON...TAYLOR...BUTTS AND CRAWFORD COUNTIES UNTIL 115 PM EDT...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR YATESVILLE TO 9 MILES SOUTHWEST OF
FICKLING MILL...MOVING NORTHEAST AT 60 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MONROE...
LAMAR...UPSON...TAYLOR...BUTTS AND CRAWFORD COUNTIES THROUGH 115 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOGTOWN...
YATESVILLE...JOHNSTONVILLE...GOGGINS...ALDORA...BARNESVILLE...
SALEM...FICKLING MILL...CULLODEN...REDBONE...COLLIER...BRENT...
BLOUNT...MUSELLA AND ROBERTA.

&&

LAT...LON 3255 8430 3306 8418 3328 8384 3324 8381
      3321 8383 3319 8381 3316 8383 3315 8381
      3313 8382 3312 8380 3287 8385 3285 8389
      3280 8388
TIME...MOT...LOC 1640Z 232DEG 58KT 3304 8408 3262 8417
Local storm report, Apr 19, 12:54 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     WOODLAND                32.79N 84.56W
04/19/2013                   TALBOT             GA   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG HIGHWAY 36 AND ALSO ALONG
            HIGHWAY 208.

&&

17
Special weather statement, Apr 19, 1:00 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 PM EDT FRI APR 19 2013

GAZ092-093-104-191730-
100 PM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 50 MPH WINDS
IN SUMTER...SOUTHERN SCHLEY AND SOUTHERN MACON COUNTIES UNTIL 130 PM
EDT...

AT 1255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINS...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SUMTER...
SCHLEY AND MACON COUNTIES THROUGH 130 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE PLAINS...AMERICUS...METHVINS...NEW ERA...
BUMPHEAD...ANDERSONVILLE...PENNINGTON...ANDERSONVILLE NATIONAL
HISTORIC SITE AND CLEARVIEW.

&&

LAT...LON 3196 8433 3205 8441 3229 8411 3219 8402
      3215 8403 3214 8402 3213 8402
TIME...MOT...LOC 1659Z 231DEG 35KT 3206 8429
Local storm report, Apr 19, 1:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI APR 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     TSTM WND DMG     WOODLAND                32.79N 84.56W
04/19/2013                   TALBOT             GA   LAW ENFORCEMENT

            TWO TREES DOWN, ONE ALONG HIGHWAY 36 AND ANOTHER ALONG
            HIGHWAY 208.

&&

17
Special weather statement, Apr 19, 1:02 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
102 PM EDT FRI APR 19 2013

GAZ047>049-057>059-191730-
102 PM EDT FRI APR 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALTON...
NEWTON...MORGAN...BUTTS...HENRY AND JASPER COUNTIES UNTIL 130 PM
EDT...

AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCKY PLAINS TO FLOVILLA...MOVING NORTHEAST
AT 55 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
NEWTON...MORGAN...BUTTS...HENRY AND JASPER COUNTIES THROUGH 130 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TURTLE
COVE...NORTH ALCOVY...STARK...WORTHVILLE...INDIAN SPRINGS STATE
PARK...FLOVILLA...OAK HILL...ROCKY PLAINS...COVINGTON...EUDORA...
STARRSVILLE AND BRICK STORE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3345 8345 3344 8352 3341 8354 3322 8395
      3335 8392 3353 8403 3379 8351 3368 8339
      3350 8334
TIME...MOT...LOC 1701Z 236DEG 48KT 3351 8384 3341 8381
          3330 8383

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:33 AM EDTSpecial Weather StatementFFCDade, Walker42 min
Apr 19, 5:19 AM EDTSpecial Weather StatementFFCWalker26 min
Apr 19, 5:43 AM EDTSpecial Weather StatementFFCChattooga, Walker32 min
Apr 19, 6:05 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd40 min
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCWhitfield31 min
Apr 19, 6:27 AM EDTSpecial Weather StatementFFCFloyd33 min
Apr 19, 6:47 AM EDTSpecial Weather StatementFFCMurray28 min
Apr 19, 7:22 AM EDTSpecial Weather StatementFFCMurray23 min
Apr 19, 11:21 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee24 min
Apr 19, 11:49 AM EDTSpecial Weather StatementFFCTalbot26 min
Apr 19, 12:13 PM EDTSpecial Weather StatementFFCUpson32 min
Apr 19, 12:29 PM EDTSpecial Weather StatementFFCWebster31 min
Apr 19, 12:40 PM EDTSpecial Weather StatementFFCLamar, Monroe35 min
Apr 19, 1:00 PM EDTSpecial Weather StatementFFCSumter30 min
Apr 19, 1:02 PM EDTSpecial Weather StatementFFCMorgan, Newton28 min
Apr 19, 1:16 PM EDTSpecial Weather StatementFFCBibb, Jasper, Jones29 min
Apr 19, 1:21 PM EDTTornado WarningFFCMorgan, Walton24 min
Apr 19, 1:33 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe, Wilkes42 min
Apr 19, 1:36 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs39 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs30 min
Apr 19, 2:24 PM EDTSpecial Weather StatementFFCCrisp, Pulaski36 min
Apr 19, 2:31 PM EDTSpecial Weather StatementFFCWilkinson44 min
Apr 19, 2:56 PM EDTSpecial Weather StatementFFCWashington34 min
Apr 19, 3:06 PM EDTSpecial Weather StatementFFCJohnson, Laurens24 min
Apr 19, 3:18 PM EDTFrost AdvisoryFFCBartow, Carroll, Catoosa, Chattooga, Cherokee, Coweta and 20 more17 hr
Apr 19, 3:22 PM EDTSpecial Weather StatementFFCGlascock, Jefferson38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.